Scientific Research and Essays, ( ISI ), Volume (6), No (24), Year (2011-10) , Pages (5261-5264)

Title : ( The nonabelian tensor square (G⊗G) of symplectic groups and projective symplectic groups )

Authors: S. Rashid , N. H. Sarmin , Ahmad Erfanian , N. M. Mohd Ali ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

The determination of G⊗G for linear groups was mentioned as an open problem by Brown et al. (1987). Hannebauer focused on the nonabelian tensor square of SL(2, q), PSL(2, q), GL(2, q) and PGL(2, q) for all q ≥ 5 and q = 9 in a contribution of 1990. The aim of this paper is to determine the nonabelian tensor square G⊗G for these groups up to isomorphism by the use of the commutator subgroup and Schur multiplier

Keywords

, commutator subgroup, Schur multiplier, nonabelian tensor
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1026360,
author = {S. Rashid and N. H. Sarmin and Erfanian, Ahmad and N. M. Mohd Ali},
title = {The nonabelian tensor square (G⊗G) of symplectic groups and projective symplectic groups},
journal = {Scientific Research and Essays},
year = {2011},
volume = {6},
number = {24},
month = {October},
issn = {1992-2248},
pages = {5261--5264},
numpages = {3},
keywords = {commutator subgroup; Schur multiplier; nonabelian tensor square},
}

[Download]

%0 Journal Article
%T The nonabelian tensor square (G⊗G) of symplectic groups and projective symplectic groups
%A S. Rashid
%A N. H. Sarmin
%A Erfanian, Ahmad
%A N. M. Mohd Ali
%J Scientific Research and Essays
%@ 1992-2248
%D 2011

[Download]